LANCSGEN-L ArchivesArchiver > LANCSGEN > 2004-12 > 1102373236
From: "James Hill" <>
Subject: RE: [LAN] Two causes of death or three?
Date: Tue, 7 Dec 2004 09:47:16 +1100
Anasarca is the sudden build up of fluid in the tissues which can occur for
many reasons. In this case as your relative had heart disease & Bronchitis
they probably had congestive cardiac failure which results in pitting oedema
of the legs before of the inability of the heart to pump the blood around. A
life threatening condition before diuretics and digoxin
Hope that helps
From: Jojo Smith [mailto:]
Sent: Tuesday, December 07, 2004 8:28 AM
Subject: [LAN] Two causes of death or three?
Hi, List: Under "Cause of death" on a barely-readable certificate, there
are two or three possible causes of death listed:
Morbus Cordis 12 months (heart disease?)
Is there such a disease as Bronchitis Onasarea?/Onasarca?, or did she have
both Bronchitis AND Onasarea?/Onasarca? ?
The nearest definition of the dreaded "O" word I could find on a medical
site was Anasarca, which was defined as massive edema or dropsy.
Any elucidation appreciated. Thanks. Jojo
Post your free ad now! Yahoo! Canada Personals
==== LANCSGEN Mailing List ====
~Keep e-mail short and succinct. When responding to a message,
SNIP, leaving just enough of that message so that other listers know
to what you are responding.
|RE: [LAN] Two causes of death or three? by "James Hill" <>|